# SDR CKSA98756

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AT ZONE 250 MAIN DECK, STA 1540, RBL 33, CORROSION CRACK FOUND ON SEAT TRACK SECTION L-1.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-01 FIG 1.  REPAIRED SEAT TRACK IAW SRM 53-10-05 FIG 1A AND SRM 51-10-02.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  C-CHECK WORK CARD NR 7CI2016, NON ROUTINE TASK CARD JF56964.
